MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLND SKID

EXACTECH, INC. EQUINOXE; GLND SKID
Catalog Number 315-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a initial shoulder procedure on a (b)(6) female, the surgeon reduced shoulder to trial selected implants, utilized skid to dislocate trials, and skid snapped.Patient was last known to be in stable condition following the event.The device will return for evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) based on previous similar complaint investigations, the broken glenoid skid reported was likely the result of applying a bending moment to one end of the instrument which led to fracture of the device.

Brand Name
EQUINOXE
Common Device Name
GLND SKID
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11373843
Report Number1038671-2021-00074
Device Sequence Number2737393
Product Code LXH
UDI-Device Identifier10885862084774
UDI-Public10885862084774
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-03-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR